MathSciNet Relay Station
MathSciNet bibliographic data
MR1688434 53D45 (37J10 37J45 53D40 57R17 57R58)
Fukaya, Kenji; Ono, Kaoru Arnold conjecture and Gromov-Witten invariant. Topology 38 (1999), no. 5, 933–1048.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement